The Michigan Mathematical Journal

Compact composition operators on $H^p(B_N)$.

Barbara D. MacCluer

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 32, Issue 2 (1985), 237-248.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029003191

Digital Object Identifier
doi:10.1307/mmj/1029003191

Mathematical Reviews number (MathSciNet)
MR783578

Zentralblatt MATH identifier
0585.47022

Subjects
Primary: 47B38: Operators on function spaces (general)
Secondary: 32A35: Hp-spaces, Nevanlinna spaces [See also 32M15, 42B30, 43A85, 46J15]

Citation

MacCluer, Barbara D. Compact composition operators on $H^p(B_N)$. Michigan Math. J. 32 (1985), no. 2, 237--248. doi:10.1307/mmj/1029003191. http://projecteuclid.org/euclid.mmj/1029003191.


Export citation